Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-regular extensions of local fields


Author: Walter Feit
Journal: Proc. Amer. Math. Soc. 10 (1959), 592-595
MSC: Primary 12.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106896-1
MathSciNet review: 0106896
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Algebraic numbers and algebraic functions I, Lecture notes at Princeton University, 1950-1951. MR 0045767 (13:628d)
  • [2] K. Iwasawa, On galois groups of local fields, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 448-469. MR 0075239 (17:714g)
  • [3] I. R. Šafarevič, On $ p$-extensions, Amer. Math. Soc. Translations, vol. 4, 1956, pp. 59-73.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106896-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society